Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am at my breaking point mcp

Posted by tablasco1 on August 25, 2004, at 17:04:33

In reply to I am at my breaking point, posted by mcp on August 25, 2004, at 13:23:38

It may be the Lexapro. Have you been increasing the strength? I had these problems when I was on Paxil, Zoloft and Effexor. Racing throughts about my brain and health, very poor short term memory. I would try something different that is not a SSRI.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tablasco1 thread:382176
URL: http://www.dr-bob.org/babble/20040825/msgs/382277.html